# SDR AALA972131

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

BOS - FLT 1170 - EN ROUTE SJU-BOS - LOST GREEN HYDRAULIC SYSTEM, ECAM MESSAGE LOW QUANTITY INDICATED.  PERFORMED CHECKLIST PROCEDURES AND MANUALLY LOWERED THE GEAR.  LANDED BOS WITHOUT INCIDENT.  REPLACED O-RING AT NR 2 ENGINE GREEN PUMP SUPPLY LINE, CHECKED CASE DRAIN FILTER, SERVICED GREEN SYSTEM HYDRAULIC RESERVOIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
